# SDR DALA14001331521

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 77,487 hours, 12,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+66, RBL 22, FLOORBEAM FOUND CORRODED. FLOORBEAM UPPER FLANGE REPAIRED FROM LBL 47 TO RBL 33 IAW SRM 53-00-51.
